Children's Mucinex® Multi-Symptom Cold & Fever Cold Relief, 1/EA

  • $10.28
    Unit price per 


PRODUCT FEATURES:

  • Berry blast flavored liquid
  • 325 mg Acetaminophen / 200 mg Guaifenesin / 10 mg Dextromethorphan HBr
  • Temporarily relieves these common cold and flu symptoms: nasal congestion, stuffy nose, cough due to minor throat and bronchial irritation
  • Relieves the intensity of coughing, the impulse to cough, minor aches and pains, sore throat, headache
  • Includes dosing cup

PRODUCT SPECIFICATIONS:

VENDOR: Reckitt Benckiser
VENDOR NUMBER: 63824001764
PRODUCT ID: 22162700
BRAND: Children's Mucinex® Multi-Symptom Cold & Fever
UPC: 363824017648
ACTIVE INGREDIENTS: Acetaminophen / Dextromethorphan HBr / Guaifenesin / Phenylephrine HCl
CONTAINER TYPE: Bottle
DOSAGE FORM: Liquid
FLAVOR: Berry Flavor
GENERIC DRUG CODE: 30579
STRENGTH: 325 mg - 10 mg - 200 mg - 5 mg / 10 mL Strength
VOLUME: 4 oz.

SHIPPING INFORMATION:

HEIGHT: 5.75 Inch
WIDTH: 2 Inch
DEPTH: 2 Inch
WEIGHT: 0.38 lbs.